EconPapers    
Economics at your fingertips  
 

RECURRENCE RELATIONS FOR INVERSE AND RATIO MOMENTS OF GENERALIZED ORDER STATISTICS FROM DOUBLY TRUNCATED GENERALIZED EXPONENTIAL DISTRIBUTION

Eldesoky Afify ()

Statistica, 2008, vol. 68, issue 3, 365-374

Abstract: xxx

Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:3:p:365-374

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:68:y:2008:i:3:p:365-374